ISSN 0869-6632 (Print)
ISSN 2542-1905 (Online)


For citation:

Kuznetsov A. P., Sedova Y. V. Bifurcations of three­ and four­dimensional maps: universal properties. Izvestiya VUZ. Applied Nonlinear Dynamics, 2012, vol. 20, iss. 5, pp. 26-43. DOI: 10.18500/0869-6632-2012-20-5-26-43

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Full text:
(downloads: 101)
Language: 
Russian
Article type: 
Article
UDC: 
517.9

Bifurcations of three­ and four­dimensional maps: universal properties

Autors: 
Kuznetsov Aleksandr Petrovich, Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Sedova Yu. V., Saratov Branch of Kotel`nikov Institute of Radiophysics and Electronics of Russian Academy of Sciences
Abstract: 

The approach, in which the picture of bifurcations of discrete maps is considered in the space of invariants of perturbation matrix (Jacobi matrix), is extended to the case of three and four dimensions. In those cases the structure of surfaces, lines and points for bifurcations, that is universal for all maps, is revealed. We present the examples of maps, whose parameters are governed directly by invariants of the Jacobian matrix.

Reference: 
  1. Lichtenberg AJ, Lieberman MA. Regular and Chaotic Dynamics. New York: Springer; 1992. 692 p. DOI: 10.1007/978-1-4757-2184-3.
  2. Schuster G. Deterministic Chaos. Wiley; 1995. 320 p.
  3. Alligood KT, Sauer TD, Yorke JA. Chaos: An Introduction to Dynamical Systems. New York: Springer; 1996. 603 p. DOI: 10.1007/b97589.
  4. Kuznetsov SP. Dynamic Chaos. Moscow: Fizmatlit; 2006. 356 p. (in Russian).
  5. Anishchenko VS, Vadivasova TE, Astakhov VV. Nonlinear Dynamics of Chaotic and Stochastic Systems. Saratov: Saratov University Publishing; 1999. 367 p. (in Russian).
  6. Postnov DE. An Introduction to the Dynamics of Iterable Mappings. Saratov: Saratov University Publishing; 2007. 160 p. (in Russian).
  7. Kuznetsov AP, Savin DV, Tyuryukina LV. Introduction to the Physics of Nonlinear Mappings. Saratov: Nauchnaya Kniga; 2010. 134 p. (in Russian).
  8. Kuznetsov YA. Elements of Applied Bifurcation Theory. New York: Springer; 1998. 593 p. DOI: 10.1007/b98848.
  9. Meijer HGE. Codimension 2 bifurcations of iterated maps. Doctoral thesis Utrecht University; 2006. Available from: http://igitur–archive.library.uu.nl/dissertations/2006-1204-200716/index.htm.
  10. Wiggins S. Introduction to Applied Nonlinear Dynamical Systems and Chaos. New York: Springer–Verlag; 2003. 836 p. DOI: 10.1007/b97481.
  11. Thompson JMT, Stewart HB. Nonlinear Dynamics and Chaos: Geometrical Methods for Engineers and Scientists. New York: Wiley; 1986. 392 p.
  12. Kuznetsov AP, Kuznetsova AY, Sataev IR. On the critical behavior of a mapping with a Neimark – Sacker bifurcation upon destruction of phase synchronization at the limiting point of the Feigenbaum cascade. Izvestiya VUZ. Applied Nonlinear Dynamics. 2003;11(1):12–18 (in Russian).
  13. Kuznetsov AP, Kuznetsov SP, Pozdnyakov MV, Sedova JV. Universal two-dimensional map and its radiophysical realization. Russian Journal of Nonlinear Dynamics. 2012;8(3):461–471 (in Russian). DOI: 10.20537/nd1203002.
  14. Richter H. The generalized Henon maps: Examples for higher-dimensional chaos. International Journal of Bifurcation and Chaos. 2002;12(6):1371–1384. DOI: 10.1142/S0218127402005121.
  15. Elhadj Z, Sprott JC. Classification of three–dimensional quadratic diffeomorphisms with constant Jacobian. Frontiers of Physics in China. 2009;4(1):111–121. DOI: 10.1007/s11467-009-0005-y.
  16. Gonchenko SV, Ovsyannikov II, Simo C, Turaev D. Three-dimensional Henon-like maps and wild Lorenz-like attractors. International Journal of Bifurcation and Chaos. 2005;15(11):3493–3508. DOI: 10.1142/S0218127405014180.
  17. Dullin HR, Meiss JD. Quadratic volume-preserving maps: Invariant circles and bifurcations. SIAM Journal on Applied Dynamical Systems. 2009;8(1):76–128. DOI: 10.1137/080728160.
  18. Han W, Liu M. Stability and bifurcation analysis for a discrete-time model of Lotka–Volterra type with delay. Applied Mathematics and Computation. 2011;217(12):5449–5457. DOI: 10.1016/j.amc.2010.12.014.
Received: 
15.02.2012
Accepted: 
15.02.2012
Published: 
31.01.2013
Short text (in English):
(downloads: 79)